MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/13 MM R; TIBIAL INSERT PS FIXED

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/13 MM R; TIBIAL INSERT PS FIXED
Model Number 02.12.0311FR
Health Effect - Clinical Code Pain (1994)
Date of Event 05/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by regulatory affairs department on 3 june 2020: lot 1902497: (b)(4) items manufactured and released on 17-jun-2019.Expiration date: 2024-05-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implants involved in the event, batch review performed by regulatory affairs department on 3 june 2020: gmk-sphere 02.12.0003r femoral component sphere cemented size 3 r (k121416) lot.1904585 lot 1904585: (b)(4) items manufactured and released on 18-sep-2019.Expiration date: 2024-09-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Gmk-sphere 02.07.1203r tibial tray fixed cemented size 3 r (k090988) lot.1906231 lot 1906231: (b)(4) items manufactured and released on 27-nov-2019.Expiration date: 2024-11-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have sbeen sold without any similar reported event.
 
Event or Problem Description
He patient came in reporting pain 4 months after the primary surgery and the cause of pain is unknown.The surgeon revised the femoral component, tibial tray and insert and converted the patient to a hinge knee.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/13 MM R
Common Device Name
TIBIAL INSERT PS FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
CH  6874
MDR Report Key10156627
Report Number3005180920-2020-00335
Device Sequence Number19538960
Product Code JWH
UDI-Device Identifier07630030862588
UDI-Public07630030862588
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/27/2024
Device Model Number02.12.0311FR
Device Catalogue Number02.12.0311FR
Device Lot Number1902497
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2020
Initial Report FDA Received Date06/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;